# SDR SWAA062529

- Difficulty date: July 19, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- Aircraft time: 64,460 hours, 60,432 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: BACB30LT20CD43
- Part serial: SWA9545
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT MLG CLEVIS BEAM ATTACH BOLT WORN.  REMOVED AND REPLACED ATTACH BOLT PER MM.
